# SDR SWAA2016062953348

- Difficulty date: June 5, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT RT NR 1 WINDOW UPPER FRAME ASSEMBLY OUTBOARD RADIUS CRACKED.  REPAIRED SKIN PER SRM.
